# SDR REXA200600074

- Difficulty date: July 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 8,226 hours, 7,181 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2072
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON APPROACH.  PERFORMED QRH WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED RIGHT BRAKE POSITION SENSING UNIT.  SYSTEM OPERATIONALLY TESTED PER BOMBARDIER AMM.
